# SDR CALA0500132

- Difficulty date: April 18, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 58,223 hours, 30,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 654577572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 727D, STRINGER 23R.  REPLACED PANEL PER ECRA 5331-01178A.
